Breast pain effect of Yasmin

We have 166 consumer reports for Yasmin. Breast pain effect occurred in 7%.

Patients statistics on Breast pain side effect for Yasmin

Female
Male

Average weight in Lbs
134.48
0

Average height in Ft
5′ 5″
0

Average age
31
0

Yasmin Circle Diagram 11 consumers of 166 reported about Breast pain

  1. Susan A. Hancock says:
    4.0 rating

    Yasmin for Depression

    So .. in the beginning I had no problems at all. But at some point I had a permanent chest pain. Touching hurt like hell. In addition, I was constantly tired and crying was always with too. Joa and on the subject of sex …… sex should really be something really nice .. but I have since I take the yasmin really overcome, because I have zero buck … such a cheese …… and it’s still expensive …. so well to prevent it … it works at least .. but it is not pleasant ….

    Side effects: Breast pain; Listlessness; Fatigue
  2. Gregorio C. Ledbetter says:
    3.0 rating

    I take the pill Yasmin for a month now. Already after a few days I got shortness of breath, tight in the chest, often headache, nausea, as well as I had almost the whole month spotting. The gynecologist explains that it takes some time for the body to get used to it. Whether I will actually stay with Yasmin is rather questionable at the moment.

  3. Ana M. Gregory says:
    5.0 rating

    Hello I can not recommend the Yasmin. Did she take about 3 years, and in the first half year 10 kg (!) Increased. Then after about 1 year I got severe menstrual pain (I had NEVER before) – so bad that I stayed in bed more often even at home. After some time, severe chest pain also became a part of it – so much so that my then boyfriend could not even hug me anymore, because I cried out in pain. My desire for sex was also getting lower (my girlfriend had the geiche problem) … At some point I was fed up with the pain and talked with my FA. She said I should take the pill, so do not take a break. Result: I didn’t have my days any more and thus kenie Regelschmeren, but my breasts felt like just before bursting. So I dropped Yasmin and used the Nuva ring as a replacement. Although I do not get along with him – but I have no more pain and also lost 5kg. The desire came again xD Will now take Cerazette and then turn to the 3-month injection. But my report should not put you off – with every woman the side effects are different … My best friend was hammering headache – with me abdominal and chest pain. Greetings Nene

  4. Janet C. Eugene says:
    5.0 rating

    I’m really glad that this site exists! I have been taking the pill Yasmin continuously for about 6 years .. To be honest I did not have any side effects at the beginning .. For that now all the more. Everything started a few months ago .. more and more regular pain. Now it is really a hellish pain that forces me to my knees and can not get up. It only takes a few minutes but several times a day before and during menstruation .. And in the meantime, too! Although not so strong, but it hurts .. and more often, such a pull down. Feels very strange … I never had to fight blemishes to be honest .. which has changed in the last few months too. Now every month I get some pimples punctually (still the smallest evil). Chest pains and such a draw is meanwhile in the meantime. In the last 2 months I have also gained a good 5kg. Is now not too tragic .. Only my eating habits did not change at all .. I continue to do my sport. Have my weight can always keep constant .. What disturbs me but by far the most is my loss of libido. I can cry so .. Especially since it is no longer funny for my friend. That’s so bad .. I almost have to force myself to have sex. Thought if we maybe more foreplay and do that then more happens .. but nothing, zero, nada! It just does not work. I feel absolutely no desire, no matter what I try. That puts a strain on me (and, frankly, my relationship too). And it’s kind of uncomfortable for me to talk about it. It seems so abnormal to me .. It just can understand no one. My friend could not imagine at the beginning, that it is due to the pill (because just every second woman takes the pill and I myself have taken her for years without problems). Have him now a few reviews of this site shown and slowly he can do something with it. Habs then finally managed to go to my FA and tell him about my problems. He did not want to hear that anyway .. I asked him his opinion about Gynefix .. of course absolute nonsense in his eyes! He said the only problem is that I still have my days. So he prescribed me the pill Yaz. But do not understand the meaning behind why I should suppress my menstrual period. It does not bother me at all in the sense .. Why should I take 7 days placebos? Absolutely senseless in my eyes. In the meantime, I believe that my dear Mr. FA, like most others, simply has a contract with Bayer Schering. That’s why he only prescribes these products .. I have now decided to sell the pill. Although I probably have to live with pimples and even more weight gain … all this is still better than these hormone bombs daily. If I have enough money aside, then I’ll try it with the Gynefix .. I would advice every woman from the pill! Never again hormones! lg

  5. Peggy R. Ray says:
    2.5 rating

    Chest pain: The nipples are extremely sensitive, painful, if you just touched them lightly.

    Side effects: Breast pain